# SDR HEEA072138

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- Aircraft time: 18,002 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824020109
- Part serial: 2051076
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INOPERATIVE WILL NOT PASS CMM5 6-11. SENT TO TRIMBLE NAVIGATION FOR INSPECTION AND REPAIR.
